# SDR EVCA201304220040

- Difficulty date: April 22, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N176AE
- Make and model: Bell 206L-1
- Aircraft serial: 45224
- Aircraft time: 12,419 hours, 24,841 cycles
- Engine: Allsn 250C28
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206033107079
- Condition: Cracked
- Location: Bs 146
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BULKHEAD ASSY AT FS 146 CRACKED AT INBD SECTION NEAR THE BOX BEAM ASSY.
